# SDR AU970112

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Part number: 75944
- Condition: Loose
- Location: Oil Temp Valve
- Component: VERNATHERM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THERMOSTATIC OIL COOLER BYPASS VALVE (VERNATHERM) NUT LOOSE
